# SDR DALA2017012200538

- Difficulty date: January 21, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 36,076 hours, 19,052 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE PRESSURE PLATE AT BOX BEAM UPPER INBD FLANGE AT FRAME 43, AFT HOLE ROTOTEST HFEC SHOWS CRACK,   REPLACED PRESSURE PLATE, IAW AMDS CARD 5310-01450-02
